Alert archive / California / River Flood Warnings in 2011
River Flood Warning 1, NWS Los Angeles, CA
NWS Los Angeles, CA issued this river flood warning at Mar 20, 2011, 11:46 AM PDT for Santa Barbara County, California. It took effect at Mar 20, 2011, 3:31 PM PDT. It was in force for 42 hr.
The area
The counties it named.
The facts
- Issued
- Mar 20, 2011, 11:46 AM PDT (18:46 UTC)
- In effect from
- Mar 20, 2011, 3:31 PM PDT
- Expired
- Mar 22, 2011, 9:44 AM PDT
- In force
- 42 hr
- Issued by
- NWS Los Angeles, CA
- Flood severity
- Minor
County Santa Barbara County, CA
The river
Written for the forecast point Santa Ynez River at Narrows (NRWC1). The gauge peaked at 19.10 ft at Mar 21, 2011, 7:00 AM PDT.
- Action stage
- 11 ft
- Minor stage
- 15 ft
- Moderate stage
- 23 ft
- Major stage
- 28 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 11133000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
736 WGUS46 KLOX 201846 FLWLOX BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD, CA 1146 AM PDT SUN MAR 20 2011 -------------------------------------------------------------------- CAC083-210046- /O.NEW.KLOX.FL.W.0001.110320T2335Z-110322T1300Z/ /NRWC1.1.ER.110320T2335Z.110321T0600Z.110322T0100Z.NO/ 1146 AM PDT SUN MAR 20 2011 THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A * FLOOD WARNING FOR... SANTA YNEZ RIVER * UNTIL 700 PM PDT * AT 11 AM PDT SUNDAY...THE STAGE WAS 10.6 FT * FLOOD STAGE: 15.0 FT * RISE ABOVE FLOOD STAGE AROUND 430 PM PDT LATE THIS AFTERNOON. CREST AROUND 16.9 FT BETWEEN 1000 PM AND 1100 PM PDT TONIGHT. FALL BELOW FLOOD STAGE 700 PM PDT MONDAY EVENING * FOR THE STORM BETWEEN 4 AND 8 INCHES OF RAINFALL HAS OCCURRED ACROSS THE AREA THROUGH LATE THIS MORNING. RAIN SHOULD TAPER OFF TO SHOWERS ACROSS THE AREA THIS AFTERNOON AND CEASE BY MONDAY.. * At 15.0 feet, Flooding is a threat to lower Lompoc, especially around Floradale AveNUE. * RESIDENTS AND PROPERTY OWNERS IN THE LOWER LOMPOC AREA SHOULD ACT NOW TO PROTECT YOUR LIFE AND PROPERTY. PREPARE FOR FLOOD WATERS TO RISE ACROSS THE AREA THROUGHOUT THE AFTERNOON. TURN AROUND...DON'T DROWN. DO NOT DRIVE VEHICLES THROUGH FLOODED ROADWAYS. Stay tuned to developments by listening to NOAA Weather radio OR YOUR FAVORITE MEDIA SOURCE. $$ &&
10 follow-up statements
370 WGUS86 KLOX 202214 FLSLOX RIVER FLOOD STATEMENT NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD, CA 314 PM PDT SUN MAR 20 2011 FOR SOUTHWEST CALIFORNIA , INCLUDING NARROWS, MINOR FLOODING IS FORECASTED. ...FLOOD WARNING FOR THE SANTA YNEZ RIVER... CAC083-210414- /O.EXT.KLOX.FL.W.0001.110320T2231Z-000000T0000Z/ /NRWC1.1.ER.110320T2231Z.110321T0600Z.000000T0000Z.NO/ 314 PM PDT SUN MAR 20 2011 FOR THE SANTA YNEZ RIVER AT NARROWS, THE LATEST STAGE IS 12.1 FEET AT 2 PM PDT SUNDAY AFTERNOON. MINOR FLOODING IS FORECAST...WITH A MAXIMUM STAGE OF 18.8 FEET AT 11 PM SUNDAY. THIS IS 3.8 FEET ABOVE FLOOD STAGE. THE RIVER WILL RISE ABOVE THE FLOOD STAGE OF 15.0 FEET AT 4 PM PDT SUNDAY. THIS CREST COMPARES TO A PREVIOUS CREST OF 18.0 FEET ON JAN 11 2005. FLOODING IS STILL EXPECTED TO IMPACT FLORADALE AVENUE AND BRIDGE AND LOW-LYING AREAS IN AND AROUND LOMPOC. $$ PRECAUTIONARY/PREPAREDNESS ACTIONS... SAFETY MESSAGE... RESIDENTS AND PROPERTY OWNERS IN THE LOWER LOMPOC AREA SHOULD ACT NOW TO PROTECT YOUR LIFE AND PROPERTY. PREPARE FOR FLOOD WATERS TO RISE ACROSS THE WARNED AREA THROUGHOUT THE AFTERNOON. TURN AROUND...DON'T DROWN. DO NOT DRIVE VEHICLES THROUGH FLOODED ROADWAYS. STAY TUNED ON THE LATEST DEVELOPMENTS ON NOAA WEATHER RADIO OR YOUR FAVORITE MEDIA SOURCE. $$ && HALL
716 WGUS86 KLOX 210342 FLSLOX RIVER FLOOD STATEMENT NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD, CA 842 PM PDT SUN MAR 20 2011 FOR SOUTHWEST CALIFORNIA , INCLUDING CALIFORNIA STATE UNIVERSITY CHANNEL ISLANDS BRIDGE...NARROWS...FOSTER PARK, MINOR FLOODING IS OCCURRING AND IS EXPECTED TO CONTINUE. ...!!!INSERT BASIS SECTION HERE!!!... CAC111-210942- /O.EXT.KLOX.FL.W.0003.000000T0000Z-110321T1630Z/ /CLLC1.3.ER.110321T0207Z.110321T0215Z.110321T0430Z.UU/ 842 PM PDT SUN MAR 20 2011 ...FLOOD WARNING CONTINUES FOR CALLEGUAS CREEK AT CALIFORNIA STATE CHANNEL ISLANDS BRIDGE THROUGH 8 AM PDT MONDAY... FOR THE CALLEGUAS CREEK AT CALIFORNIA STATE UNIVERSITY CHANNEL ISLANDS BRIDGE...THE LATEST STAGE IS 8.2 FEET AT 8 PM PDT SUNDAY. MINOR FLOODING IS FORECAST...WITH A MAXIMUM STAGE OF 8.2 FEET AT 9 PM PDT SUNDAY, WHICH IS 0.3 FEET ABOVE FLOOD STAGE. THE STAGE EXCEEDED THE FLOOD STAGE OF 7.9 FEET AT 07 PM SUNDAY. THE STAGE WILL REMAIN ABOVE FLOOD STAGE OF 7.9 FEET AT 09 PM SUNDAY...THEN FALL BELOW FLOOD STAGE AT 10 PM PDT SUNDAY. AT 7.9 FEET...CALLEGUAS CREEK CAN BREAK OUT AT THE CONFLUENCE WITH CONEJO CREEK. POINT MUGU NAVAL AIR STATION NEEDS TO CONSIDER DEPLOYING FLOOD PROTECTION MEASURES. THIS CREST COMPARES TO A PREVIOUS CREST OF 9.0 FEET ON JAN 9 2005. RESIDENTS AND PROPERTY OWNERS IN THE WARNED AREA SHOULD ACT NOW TO PROTECT YOUR LIFE AND PROPERTY. PREPARE FOR FLOOD WATERS TO RISE ACROSS THE WARNED AREA THROUGHOUT THE AFTERNOON. TURN AROUND...DON'T DROWN. DO NOT DRIVE VEHICLES THROUGH FLOODED ROADWAYS. STAY TUNED ON THE LATEST DEVELOPMENTS ON NOAA WEATHER RADIO OR YOUR FAVORITE MEDIA SOURCE. $$ CAC083-210942- /O.EXT.KLOX.FL.W.0001.000000T0000Z-110322T1500Z/ /NRWC1.1.ER.110321T0021Z.110321T1000Z.110322T0300Z.NO/ 842 PM PDT SUN MAR 20 2011 ...FLOOD WARNING CONTINUES FOR THE SANTA YNEZ RIVER AT NARROWS THROUGH 7 PM PDT MONDAY... FOR THE SANTA YNEZ RIVER AT NARROWS...MINOR FLOODING IS OCCURRING. A STAGE OF 17.7 FEET WAS MEASURED AT 8 PM PDT SUNDAY. A MAXIMUM STAGE OF 19.5 FEET WILL OCCUR AT 3 AM PDT MONDAY, WHICH IS 4.5 FEET ABOVE FLOOD STAGE. THE STAGE EXCEEDED THE FLOOD STAGE OF 15.0 FEET AT 5 PM PDT SUNDAY. THE STAGE WILL FALL BELOW FLOOD STAGE AT 8 PM PDT MONDAY. THIS CREST COMPARES TO A PREVIOUS CREST OF 18.0 FEET ON JAN 11 2005. FLOODING IS STILL EXPECTED TO IMPACT FLORADALE AVENUE AND BRIDGE AND LOW-LYING AREAS IN AND AROUND LOMPOC. $$ CAC111-210412- /O.CAN.KLOX.FL.W.0002.000000T0000Z-110321T1900Z/ /VRVC1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.UU/ 842 PM PDT SUN MAR 20 2011 FOR THE VENTURA RIVER AT FOSTER PARK...THE LATEST STAGE IS 15.7 FEET AT 08 PM SUNDAY. NO FLOODING IS FORECASTED. $$ PRECAUTIONARY/PREPAREDNESS ACTIONS... SAFETY MESSAGE... RESIDENTS AND PROPERTY OWNERS ACROSS THE WARNED AREA SHOULD ACT NOW TO PROTECT YOUR LIFE AND PROPERTY. PREPARE FOR FLOOD WATERS TO RISE ACROSS THE WARNED AREA THROUGHOUT THE AFTERNOON. TURN AROUND...DON'T DROWN. DO NOT DRIVE VEHICLES THROUGH FLOODED ROADWAYS. STAY TUNED ON THE LATEST DEVELOPMENTS ON NOAA WEATHER RADIO OR YOUR FAVORITE MEDIA SOURCE. $$ &&
928 WGUS86 KLOX 210344 CCA FLSLOX RIVER FLOOD STATEMENT ...CORRECTED NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD, CA 843 PM PDT SUN MAR 20 2011 FOR SOUTHWEST CALIFORNIA , INCLUDING CALIFORNIA STATE UNIVERSITY CHANNEL ISLANDS BRIDGE...NARROWS...FOSTER PARK, MINOR FLOODING IS OCCURRING AND IS EXPECTED TO CONTINUE. ...FLOOD WARNINGS CONTINUE FOR PORTIONS OF THE AREA... CAC111-210945- /O.EXT.KLOX.FL.W.0003.000000T0000Z-110321T1630Z/ /CLLC1.3.ER.110321T0207Z.110321T0215Z.110321T0430Z.UU/ 843 PM PDT SUN MAR 20 2011 ...FLOOD WARNING CONTINUES FOR CALLEGUAS CREEK AT CALIFORNIA STATE CHANNEL ISLANDS BRIDGE THROUGH 8 AM PDT MONDAY... FOR THE CALLEGUAS CREEK AT CALIFORNIA STATE UNIVERSITY CHANNEL ISLANDS BRIDGE...THE LATEST STAGE IS 8.2 FEET AT 8 PM PDT SUNDAY. MINOR FLOODING IS FORECAST...WITH A MAXIMUM STAGE OF 8.2 FEET AT 9 PM PDT SUNDAY, WHICH IS 0.3 FEET ABOVE FLOOD STAGE. THE STAGE EXCEEDED THE FLOOD STAGE OF 7.9 FEET AT 07 PM SUNDAY. THE STAGE WILL REMAIN ABOVE FLOOD STAGE OF 7.9 FEET AT 09 PM SUNDAY...THEN FALL BELOW FLOOD STAGE AT 10 PM PDT SUNDAY. AT 7.9 FEET...CALLEGUAS CREEK CAN BREAK OUT AT THE CONFLUENCE WITH CONEJO CREEK. POINT MUGU NAVAL AIR STATION NEEDS TO CONSIDER DEPLOYING FLOOD PROTECTION MEASURES. THIS CREST COMPARES TO A PREVIOUS CREST OF 9.0 FEET ON JAN 9 2005. RESIDENTS AND PROPERTY OWNERS IN THE WARNED AREA SHOULD ACT NOW TO PROTECT YOUR LIFE AND PROPERTY. PREPARE FOR FLOOD WATERS TO RISE ACROSS THE WARNED AREA THROUGHOUT THE AFTERNOON. TURN AROUND...DON'T DROWN. DO NOT DRIVE VEHICLES THROUGH FLOODED ROADWAYS. STAY TUNED ON THE LATEST DEVELOPMENTS ON NOAA WEATHER RADIO OR YOUR FAVORITE MEDIA SOURCE. $$ CAC083-210945- /O.EXT.KLOX.FL.W.0001.000000T0000Z-110322T1500Z/ /NRWC1.1.ER.110321T0021Z.110321T1000Z.110322T0300Z.NO/ 843 PM PDT SUN MAR 20 2011 ...FLOOD WARNING CONTINUES FOR THE SANTA YNEZ RIVER AT NARROWS THROUGH 7 PM PDT MONDAY... FOR THE SANTA YNEZ RIVER AT NARROWS...MINOR FLOODING IS OCCURRING. A STAGE OF 17.7 FEET WAS MEASURED AT 8 PM PDT SUNDAY. A MAXIMUM STAGE OF 19.5 FEET WILL OCCUR AT 3 AM PDT MONDAY, WHICH IS 4.5 FEET ABOVE FLOOD STAGE. THE STAGE EXCEEDED THE FLOOD STAGE OF 15.0 FEET AT 5 PM PDT SUNDAY. THE STAGE WILL FALL BELOW FLOOD STAGE AT 8 PM PDT MONDAY. THIS CREST COMPARES TO A PREVIOUS CREST OF 18.0 FEET ON JAN 11 2005. FLOODING IS STILL EXPECTED TO IMPACT FLORADALE AVENUE AND BRIDGE AND LOW-LYING AREAS IN AND AROUND LOMPOC. $$ CAC111-210445- /O.CAN.KLOX.FL.W.0002.000000T0000Z-110321T1900Z/ /VRVC1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.UU/ 843 PM PDT SUN MAR 20 2011 FOR THE VENTURA RIVER AT FOSTER PARK...THE LATEST STAGE IS 15.7 FEET AT 08 PM SUNDAY. NO FLOODING IS FORECASTED. $$ PRECAUTIONARY/PREPAREDNESS ACTIONS... SAFETY MESSAGE... RESIDENTS AND PROPERTY OWNERS ACROSS THE WARNED AREA SHOULD ACT NOW TO PROTECT YOUR LIFE AND PROPERTY. PREPARE FOR FLOOD WATERS TO RISE ACROSS THE WARNED AREA THROUGHOUT THE AFTERNOON. TURN AROUND...DON'T DROWN. DO NOT DRIVE VEHICLES THROUGH FLOODED ROADWAYS. STAY TUNED ON THE LATEST DEVELOPMENTS ON NOAA WEATHER RADIO OR YOUR FAVORITE MEDIA SOURCE. $$ && HALL
041 WGUS86 KLOX 211048 FLSLOX RIVER FLOOD STATEMENT NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD, CA 348 AM PDT MON MAR 21 2011 FOR SOUTHWEST CALIFORNIA , INCLUDING NARROWS, MINOR FLOODING IS OCCURING AND IS EXPECTED TO CONTINUE. ...!!!INSERT BASIS SECTION HERE!!!... CAC083-211648- /O.EXT.KLOX.FL.W.0001.000000T0000Z-110322T1700Z/ /NRWC1.1.ER.110321T0021Z.110321T1030Z.110322T0500Z.NO/ 348 AM PDT MON MAR 21 2011 FOR THE SANTA YNEZ RIVER AT NARROWS, MINOR FLOODING IS OCCURING, WITH A STAGE OF 17.5 FEET MEASURED AT 03 AM MONDAY. THE STAGE EXCEEDED THE FLOOD STAGE OF 15.0 FEET AT 10 PM SUNDAY. THE STAGE WILL FALL BELOW FLOOD STAGE AT 10 PM MONDAY. THIS CREST COMPARES TO A PREVIOUS CREST OF 18.0 FEET ON JAN 11 2005. $$ PRECAUTIONARY/PREPAREDNESS ACTIONS... SAFETY MESSAGE... DO NOT DRIVE CARS THROUGH FLOODED AREAS... STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO... $$ &&
000 WGUS86 KLOX 211055 CCA FLSLOX RIVER FLOOD STATEMENT ...CORRECTED NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD, CA 348 AM PDT MON MAR 21 2011 FOR SOUTHWEST CALIFORNIA , INCLUDING NARROWS, MINOR FLOODING IS OCCURING AND IS EXPECTED TO CONTINUE. SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS WILL CONTINUE THROUGH THE DAY. HOWEVER...NO ADDITIONAL SIGNIFICANT RUNOFF IS ANTICIPATED FOR THE STREAMS. CAC083-211648- /O.EXT.KLOX.FL.W.0001.000000T0000Z-110322T1700Z/ /NRWC1.1.ER.110321T0021Z.110321T1030Z.110322T0500Z.NO/ 348 AM PDT MON MAR 21 2011 FOR THE SANTA YNEZ RIVER AT NARROWS, MINOR FLOODING IS OCCURING, WITH A STAGE OF 17.5 FEET MEASURED AT 03 AM MONDAY. THE STAGE EXCEEDED THE FLOOD STAGE OF 15.0 FEET AT 10 PM SUNDAY. THE STAGE WILL FALL BELOW FLOOD STAGE AT 10 PM MONDAY. THIS CREST COMPARES TO A PREVIOUS CREST OF 18.0 FEET ON JAN 11 2005. $$ PRECAUTIONARY/PREPAREDNESS ACTIONS... SAFETY MESSAGE... RESIDENTS AND PROPERTY OWNERS IN THE WARNED AREA SHOULD ACT NOW TO PROTECT YOUR LIFE AND PROPERTY. PREPARE FOR FLOOD WATERS TO RISE ACROSS THE WARNED AREA THROUGHOUT THE AFTERNOON. TURN AROUND...DON'T DROWN. DO NOT DRIVE VEHICLES THROUGH FLOODED ROADWAYS. STAY TUNED ON THE LATEST DEVELOPMENTS ON NOAA WEATHER RADIO OR YOUR FAVORITE MEDIA SOURCE. $$ &&
878 WGUS86 KLOX 211457 FLSLOX RIVER FLOOD STATEMENT NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD, CA 757 AM PDT MON MAR 21 2011 FOR SOUTHWEST CALIFORNIA , INCLUDING NARROWS, MINOR FLOODING IS OCCURING AND IS EXPECTED TO CONTINUE. SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS WILL CONTINUE THROUGH THE DAY. HOWEVER...NO ADDITIONAL SIGNIFICANT RUNOFF IS ANTICIPATED FOR THE STREAMS. CAC083-212057- /O.EXT.KLOX.FL.W.0001.000000T0000Z-000000T0000Z/ /NRWC1.1.ER.110321T0021Z.110321T1430Z.110322T0500Z.NO/ 757 AM PDT MON MAR 21 2011 FOR THE SANTA YNEZ RIVER AT NARROWS, MINOR FLOODING IS OCCURING, WITH A STAGE OF 19.3 FEET MEASURED AT 07 AM MONDAY. THE STAGE EXCEEDED THE FLOOD STAGE OF 15.0 FEET AT 10 PM SUNDAY. THIS CREST COMPARES TO A PREVIOUS CREST OF 18.0 FEET ON JAN 11 2005. $$ PRECAUTIONARY/PREPAREDNESS ACTIONS... SAFETY MESSAGE... RESIDENTS AND PROPERTY OWNERS IN THE WARNED AREA SHOULD ACT NOW TO PROTECT YOUR LIFE AND PROPERTY. PREPARE FOR FLOOD WATERS TO RISE ACROSS THE WARNED AREA THROUGHOUT THE AFTERNOON. TURN AROUND...DON'T DROWN. DO NOT DRIVE VEHICLES THROUGH FLOODED ROADWAYS. STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO... $$ && sweet/laber
784 WGUS86 KLOX 211500 CCA FLSLOX RIVER FLOOD STATEMENT NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD, CA 800 AM PDT MON MAR 21 2011 FOR SOUTHWEST CALIFORNIA , INCLUDING NARROWS, MINOR FLOODING IS OCCURING AND IS EXPECTED TO CONTINUE. SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS WILL CONTINUE THROUGH THE DAY. HOWEVER...NO ADDITIONAL SIGNIFICANT RUNOFF IS ANTICIPATED FOR THE STREAMS. CAC083-212057- /O.EXT.KLOX.FL.W.0001.000000T0000Z-110322T2200Z/ /NRWC1.1.ER.110321T0021Z.110321T1430Z.110322T0500Z.NO/ 800 AM PDT MON MAR 21 2011 FOR THE SANTA YNEZ RIVER AT NARROWS, MINOR FLOODING IS OCCURING, WITH A STAGE OF 19.3 FEET MEASURED AT 07 AM MONDAY. THE STAGE EXCEEDED THE FLOOD STAGE OF 15.0 FEET AT 10 PM SUNDAY. THIS CREST COMPARES TO A PREVIOUS CREST OF 18.0 FEET ON JAN 11 2005. $$ PRECAUTIONARY/PREPAREDNESS ACTIONS... SAFETY MESSAGE... RESIDENTS AND PROPERTY OWNERS IN THE WARNED AREA SHOULD ACT NOW TO PROTECT YOUR LIFE AND PROPERTY. PREPARE FOR FLOOD WATERS TO RISE ACROSS THE WARNED AREA THROUGHOUT THE AFTERNOON. TURN AROUND...DON'T DROWN. DO NOT DRIVE VEHICLES THROUGH FLOODED ROADWAYS. STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO... $$ && SWEET/LABER
107 WGUS86 KLOX 212051 FLSLOX RIVER FLOOD STATEMENT NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD, CA 151 PM PDT MON MAR 21 2011 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN CALIFORNIA.. SANTA YNEZ RIVER AT NARROWS AFFECTING SANTA BARBARA COUNTY .SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS WILL CONTINUE THROUGH THE DAY. HOWEVER...NO ADDITIONAL SIGNIFICANT RUNOFF IS ANTICIPATED FOR THE STREAMS. FOR SOUTHWEST CALIFORNIA , INCLUDING NARROWS, MINOR FLOODING IS OCCURING AND IS EXPECTED TO CONTINUE. PRECAUTIONARY/PREPAREDNESS ACTIONS... SAFETY MESSAGE...DO NOT DRIVE CARS THROUGH FLOODED AREAS. STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO. && CAC083-221151- /O.CON.KLOX.FL.W.0001.000000T0000Z-000000T0000Z/ /NRWC1.1.ER.110321T0021Z.110321T1430Z.000000T0000Z.NO/ 151 PM PDT MON MAR 21 2011 THE FLOOD WARNING CONTINUES FOR THE SANTA YNEZ RIVER AT NARROWS * UNTIL FURTHER NOTICE * AT 01PM MONDAY THE STAGE WAS 16.1 FEET * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST * FLOOD STAGE IS 15.0 FEET * FLOOD HISTORY...THIS CREST COMPARES TO A PREVIOUS CREST OF 18.0 FEET ON JAN 11 2005. $$
566 WGUS86 KLOX 212212 FLSLOX RIVER FLOOD STATEMENT NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD, CA 312 PM PDT MON MAR 21 2011 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN CALIFORNIA... SANTA YNEZ RIVER AT NARROWS AFFECTING SANTA BARBARA COUNTY .SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS WILL CONTINUE THROUGH THE DAY. HOWEVER...NO ADDITIONAL SIGNIFICANT RUNOFF IS ANTICIPATED FOR THE STREAMS. THE FLOOD WARNING CONTINUES DUE TO HIGH RELEASES OF WATER FROM LAKE CACHUMA. FOR SOUTHWEST CALIFORNIA , INCLUDING NARROWS, MINOR FLOODING IS OCCURING AND IS EXPECTED TO CONTINUE. PRECAUTIONARY/PREPAREDNESS ACTIONS... SAFETY MESSAGE...DO NOT DRIVE CARS THROUGH FLOODED AREAS. STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO... && CAC083-221812- /O.EXT.KLOX.FL.W.0001.000000T0000Z-110322T2000Z/ /NRWC1.1.ER.110321T0021Z.110321T1430Z.110322T0800Z.NO/ 312 PM PDT MON MAR 21 2011 THE FLOOD WARNING CONTINUES FOR THE SANTA YNEZ RIVER AT NARROWS * UNTIL AFTER MIDNIGHT TOMORROW * AT 2PM MONDAY THE STAGE WAS 15.1 FEET * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST * FLOOD STAGE IS 15.0 FEET * IMPACT...AT 15.0 FEET...FLOODING IS A THREAT TO LOWER LOMPOC, ESPECIALLY AROUND FLORADALE AVE. * FLOOD HISTORY...THIS CREST COMPARES TO A PREVIOUS CREST OF 18.0 FEET ON JAN 11 2005. $$
989 WGUS86 KLOX 221644 FLSLOX RIVER FLOOD STATEMENT NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD, CA 944 AM PDT TUE MAR 22 2011 ...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN CALIFORNIA... SANTA YNEZ RIVER AT NARROWS AFFECTING SANTA BARBARA COUNTY .THE SANTA YNEZ RIVER AT NARROWS HAS RECEEDED BELOW FLOOD AND MONITOR STAGES. THERE WILL BE A MODERATE STORM IMPACTING SOUTHERN CALIFORNIA TONIGHT THROUGH WEDNESDAY THAT IS ANTICIPATED TO BRING 0.75 - 1.5 INCHES OF PRECIPITATION TO THE COASTS AND VALLEYS AND 1.0 - 2.0 INCHES IN THE MOUNTAINS. THIS WILL LIKELY RESULT IN A SLIGHT INCREASE IN THE FLOW IN THE SANTA YNEZ RIVER BUT AT THIS TIME IT IS NOT ANTICIPATED TO INCREASE TO FLOOD STAGE. FOR SOUTHWEST CALIFORNIA , INCLUDING NARROWS, NO FLOODING IS OBSERVED OR FORECAST. PRECAUTIONARY/PREPAREDNESS ACTIONS... SAFETY MESSAGE...DO NOT DRIVE CARS THROUGH FLOODED AREAS. STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO. && CAC083-221714- /O.CAN.KLOX.FL.W.0001.000000T0000Z-110322T1700Z/ /NRWC1.1.ER.110321T0021Z.110321T1430Z.110321T2132Z.NO/ 944 AM PDT TUE MAR 22 2011 FORECAST INFORMATION FOR SANTA YNEZ RIVER AT * AT 09AM TUESDAY THE STAGE WAS 9.2 FEET * NO FLOODING IS CURRENTLY FORECAST * FLOOD STAGE IS 15.0 FEET * FORECAST...THE RIVER WILL RISE TO NEAR 13.0 FEET LATE FRIDAY MORNING $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Los Angeles, CA wrote its last area forecast discussion before this river flood warning went out at Mar 20, 10:10 AM PDT, 1 hour 36 minutes earlier.
Area forecast discussion, Mar 20, 10:10 AM PDT, 1 hour 36 minutes before
SOUTHWEST CALIFORNIA AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 1010 AM PDT SUN MAR 20 2011 .SYNOPSIS... A VERY STRONG STORM WILL BARREL THROUGH THE AREA TODAY AND TONIGHT. IT WILL BRING PERIODS OF HEAVY RAIN AND DAMAGING WIND GUSTS TO ALL AREAS. THERE WILL BE HEAVY SNOW IN THE MOUNTAINS. THERE WILL ALSO BE A SLIGHT CHANCE OF THUNDERSTORM TODAY THROUGH MONDAY ACROSS THE ENTIRE AREA. THE STORM WILL WIND DOWN LATER MONDAY AFTERNOON. A SUCCESSION OF STORMS WILL KEEP A CHANCE OF RAIN IN THE FORECAST FOR THE REST OF THE WEEK. && .SHORT TERM (TODAY-TUE)...VERY STRONG STORM SYSTEM MOVING THROUGH THE AREA TODAY WITH THE FOCUS NOW SHIFTING TO AREAS SOUTH OF PT CONCEPTION. THE SURFACE LOW ASSOCIATED WITH THE STORM BOTTOMED OUT MUCH EARLIER THAN PREVIOUS MODELS HAD INDICATED AND AS A RESULT WINDS HAVE ALREADY PEAKED ACROSS NORTHERN AREAS AND ARE FALLING RAPIDLY WELL BELOW ADVISORY LEVELS. HAVE ENDED THE HIGH WIND WARNINGS NORTH OF PT CONCEPTION BUT WILL CONTINUE LOW END WIND ADVISORIES FOR HIGHER TERRAIN THROUGH THE AFTERNOON. RAIN HAS BEEN TORRENTIAL ACROSS SRN SBA COUNTY WITH A FEW AREAS REPORTING RAINFALL RATES OVER ONE INCH PER HOUR THIS MORNING. THIS HEAVY BAND IS EXPECTED TO WORK ITS WAY EAST THROUGH THE DAY AND INTO THE EVENING WITH STRONG OROGRAPHIC INFLUENCE PUSHING RATES ACROSS VENTURA AND LA COUNTIES CLOSE TO ONE INCH PER HOUR THERE AS WELL, ESPECIALLY NEAR THE FOOTHILLS. HAVE ALSO HAD ISOLATED REPORTS OF THUNDER AS WELL. FURTHER NORTH ACROSS SLO AND NRN SBA COUNTIES, THE HEAVIEST RAIN IS STARTING TO MOVE EAST OUT OF THE AREA, HOWEVER PLENTY OF SHOWERS ARE EXPECTED THROUGH TONIGHT WITH THE POTENTIAL FOR ISOLATED THUNDERSTORMS. RAINFALL AMOUNTS STILL LOOK ON TARGET. 2-5 COAST AND VALLEYS, 5-9 FOOTHILLS AND MTNS. 1-2 FT OF SNOW WITH ISOLATED AMOUNTS NEAR 3 FT. SNOW LEVELS WERE A BIT LOWER THIS MORNING THAN EXPECTED AND THERE WERE SOME SIGNIFICANT ACCUMULATIONS BELOW 5000 FEET. HOWEVER, THE SNOW LEVELS ARE EXPECTED TO RISE THROUGH THE DAY, ESPECIALLY ON THE SOUTH FACING SLOPES. ***FROM PREVIOUS DISCUSSION*** THE UPPER TROF WILL MOVE EASTWARD MONDAY AND THERE WILL BE A DECREASE IN SHOWERS AND WINDS THROUGH THE DAY. SNOW LEVELS WILL FALL TO 4000 FEET AS COLD AIR SPILLS IN BEHIND THE FRONT. THERE WILL BE SOME GUSTY NORTHWEST WINDS BUT NOTHING LIKE TODAYS SOUTH WINDS. TUESDAY WILL BE AN INBETWEEN DAY AS TODAYS STORM EXITS AND WEDNESDAYS STORM BEGINS TO MOVE IN. SKIES WILL TURN PARTLY CLOUDY. IT WILL STILL BE COOL WITH 556 DM HGTS OVERHEAD AND MAX TEMPS WILL BE 10 TO 15 DEGREES BELOW NORMALS. .LONG TERM (WED-SAT)... ANOTHER STORM MOVES IN WEDNESDAY MORNING. THIS STORM WILL TAKE ABOUT 18 HOURS TO MOVE THROUGH THE AREA. IT LOOKS LIKE IT COULD BRING ABOUT A HALF INCH OF RAIN TO THE AREA. THURSDAY LOOKS LIKE ANOTHER COOL PARTLY CLOUDY INBETWEEN DAY WITH MAX TEMPS WELL BELOW NORMAL. DEPENDING ON WHAT MDL YOU HANG YOUR HAT ON IT COULD RAIN EITHER FRIDAY OR SATURDAY BUT PROBABLY NOT BOTH. BROAD BRUSHED LOWISH POPS ACROSS THE AREA FOR BOTH DAYS. AGAIN IT WILL BE COOL WITH NO WARM UP IN SITE. && .AVIATION... 20/1135Z. RAIN AND STRONG WINDS WILL AFFECT ALL TAF SITES THROUGH 00Z AND WILL THEN DIMINISH SLOWLY. FAIRLY LOW CONFIDENCE IN TAFS AS CIGS AND VIS WILL VARY FREQUENTLY BUT LOW MVFR CONDS WILL DOMINATE. MUCH STRONGER THAN NORMAL SOUTHEAST WINDS THROUGH 00Z WILL CREATE MUCH LOW LEVEL TURBULENCE AND WIND SHEAR. THERE IS A 20 PERCENT CHANCE OF A TSTM THROUGH THE PERIOD. KLAX...LOW CONFIDENCE IN TAF. CIGS AND VIS WILL VARY FREQUENTLY BUT WILL MOSTLY BE LOW MVFR. THERE WILL BE VERY STRONG XWNDS FROM MID MORNING THROUGH THE AFTERNOON. KBUR...LOW CONFIDENCE IN TAF. CIGS AND VIS WILL VARY FREQUENTLY BETWEEN IFR AND MVFR CONDS. LGT-MDT TURBC SFC-080 AFT 15Z. && .LOX WATCHES/WARNINGS/ADVISORIES... WINTER STORM WARNING (SEE LAXWSWLOX). HIGH WIND WARNING (SEE LAXNPWLOX). FLASH FLOOD WATCH (SEE LAXFFALOX). WIND ADVISORY (SEE LAXNPWLOX). STORM WARNING (SEE LAXMWWLOX). HIGH SURF ADVISORY (SEE LAXCFWLOX). HIGH RIP CURRENT RISK (SEE LAXSRFLOX). MARINE WEATHER STATEMENT (SEE LAXMWSLOX). && PUBLIC...WOFFORD AVIATION...ASR SYNOPSIS...ASR WWW.WEATHER.GOV/LOSANGELES
Hazardous weather outlook, Mar 20, 6:00 AM PDT, 5 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 600 AM PDT SUN MAR 20 2011 CAZ034>041-044>046-051>054-059-087-088-547-548-211300- SAN LUIS OBISPO COUNTY CENTRAL COAST- SANTA BARBARA COUNTY CENTRAL COAST-SANTA YNEZ VALLEY- SAN LUIS OBISPO COUNTY INTERIOR VALLEYS-CUYAMA VALLEY- SANTA BARBARA COUNTY SOUTH COAST-VENTURA COUNTY COAST- LOS ANGELES COUNTY COAST INCLUDING DOWNTOWN LOS ANGELES- VENTURA COUNTY INTERIOR VALLEYS-VENTURA COUNTY COASTAL VALLEYS- SANTA MONICA MOUNTAINS RECREATIONAL AREA- SAN LUIS OBISPO COUNTY MOUNTAINS- SANTA BARBARA COUNTY MOUNTAINS-VENTURA COUNTY MOUNTAINS- LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE- ANTELOPE VALLEY-CATALINA ISLAND-SANTA CLARITA VALLEY- LOS ANGELES COUNTY SAN FERNANDO VALLEY- LOS ANGELES COUNTY SAN GABRIEL VALLEY- 600 AM PDT SUN MAR 20 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWESTERN CALIFORNIA. .DAY ONE... TODAY A POWERFUL...COLD AND WINDY WINTER STORM WILL CREATE MULTIPLE HAZARDS TODAY AND TONIGHT. PEOPLE TRAVELING INTO OR THROUGH THE MOUNTAINS WILL FACE DANGEROUS WHITE CONDITIONS WITH HEAVY SNOW AND 60 MPH WIND GUSTS. VERY HEAVY RAINFALL RATES COULD POSSIBLE CAUSE MUD AND DEBRIS FLOWS IN AND AROUND THE RECENT BURN AREAS. THERE IS A THREAT OF HAZARDOUS THUNDERSTORMS EVERYWHERE THROUGH THE DAY AND NIGHT. WIND GUSTS TO 50 TO 60 MPH WILL CREATE DRIVING HAZARDS. STORM FORCE WINDS WILL MAKE FOR VERY HAZARDOUS CONDITIONS ACROSS ALL OF THE WATERS TODAY. BEACHGOERS WILL FACE TWIN HAZARDS OF HIGH SURF AND ELEVATED RIP CURRENT RISKS. HEAVY RAIN WILL CREATE LOCAL FLOODING. * WINTER STORM WARNING.......SEE WWUS46 KLOX - WSWLOX FOR DETAILS * * HIGH WIND WARNING..........SEE WWUS76 KLOX - NPWLOX FOR DETAILS * * FLOOD WATCH................SEE WGUS66 KLOX - FFALOX FOR DETAILS * * WIND ADVISORY..............SEE WWUS76 KLOX - NPWLOX FOR DETAILS * * STORM WARNING..............SEE WHUS76 KLOX - MWWLOX FOR DETAILS * * HIGH SURF ADVISORY.........SEE WHUS46 KLOX - CFWLOX FOR DETAILS * * HIGH RIP CURRENT RISK......SEE FZUS56 KLOX - SRFLOX FOR DETAILS * * MARINE WEATHER STATEMENT...SEE FZUS76 KLOX - MWSLOX FOR DETAILS * .DAYS TWO THROUGH SEVEN... MONDAY THROUGH SATURDAY ALL OF TODAYS HAZARDS WILL CARRY INTO MONDAY MORNING BEFORE SLOWLY DIMINISHING MONDAY AFTERNOON. A SERIES OR STORMS WILL BRING A CHANCE OF RAIN TO THE AREA WEDNESDAY THROUGH SATURDAY...ESPECIALLY NORTH OF POINT CONCEPTION. * WINTER STORM WARNING.......SEE WWUS46 KLOX - WSWLOX FOR DETAILS * * HIGH WIND WARNING..........SEE WWUS76 KLOX - NPWLOX FOR DETAILS * * FLOOD WATCH................SEE WGUS66 KLOX - FFALOX FOR DETAILS * * WIND ADVISORY..............SEE WWUS76 KLOX - NPWLOX FOR DETAILS * * STORM WARNING..............SEE WHUS76 KLOX - MWWLOX FOR DETAILS * * HIGH SURF ADVISORY.........SEE WHUS46 KLOX - CFWLOX FOR DETAILS * * MARINE WEATHER STATEMENT...SEE FZUS76 KLOX - MWSLOX FOR DETAILS * .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. RORKE
In the hours before
Local storm report, Mar 20, 6:35 AM PDT, 5 hours 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OXNARD CA
635 AM PDT SUN MAR 20 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0626 AM HEAVY RAIN TEMPLETON 35.55N 120.71W
03/20/2011 E0.00 INCH SAN LUIS OBISPO CA LAW ENFORCEMENT
A POWER OUTAGE HAS OCCURRED IN TEMPLETON CA. WITH 1000
PEOPLE WITHOUT POWER.
0626 AM HEAVY RAIN TEMPLETON 35.55N 120.71W
03/20/2011 E0.00 INCH SAN LUIS OBISPO CA UTILITY COMPANY
A 1000 PEOPLE WITHOUT POWER IN TEMPLETON CA.
&&
SETOLocal storm report, Mar 20, 8:37 AM PDT, 3 hours 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OXNARD CA
837 AM PDT SUN MAR 20 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0835 AM HEAVY SNOW 2 W LOCKWOOD VALLEY 34.75N 119.12W
03/20/2011 M13.0 INCH VENTURA CA TRAINED SPOTTER
SHE MEASURED 13 1/2 INCHES OF GROUND WITH WATER
EQUIVALANT 1.12 INCHES.
&&
SETOThe office that day
Everything else NWS Los Angeles, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 19, 10:15 PM PDT | Areal Flood Advisory | LOX | San Luis Obispo | 6 hr |
| Mar 19, 10:26 PM PDT | Areal Flood Advisory | LOX | Santa Barbara | 23 hr |
| Mar 20, 2:26 AM PDT | Special Marine Warning | LOX | 49 min | |
| Mar 20, 4:03 AM PDT | Areal Flood Advisory | LOX | San Luis Obispo | 6 hr |
| Mar 20, 7:34 AM PDT | Areal Flood Advisory | LOX | Ventura | 12 hr |
| Mar 20, 8:39 AM PDT | Small Craft Advisory for Hazardous Seas | LOX | 18 hr | |
| Mar 20, 10:03 AM PDT | Areal Flood Advisory | LOX | San Luis Obispo, Santa Barbara | 117 min |
| Mar 20, 10:03 AM PDT | Flash Flood Warning | LOX | Santa Barbara | 3 hr |
| Mar 20, 11:03 AM PDT | Areal Flood Advisory | LOX | Los Angeles | 14 hr |
| Mar 20, 12:01 PM PDT | Areal Flood Advisory | LOX | San Luis Obispo, Santa Barbara | 3 hr |
| Mar 20, 2:59 PM PDT | Severe Thunderstorm Warning | LOX | Los Angeles, Ventura | 61 min |
| Mar 20, 3:00 PM PDT | Flash Flood Warning | LOX | Ventura | 3 hr |
| Mar 20, 3:02 PM PDT | River Flood Warning | LOX | Ventura | 6 hr |
| Mar 20, 3:07 PM PDT | Areal Flood Advisory | LOX | San Luis Obispo, Santa Barbara | 3 hr |
| Mar 20, 3:25 PM PDT | River Flood Warning | LOX | Ventura | 18 hr |
Nearby
River Flood Warnings in California, 2011Every river flood warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the gauge from the NWS water service and the USGS.